# SDR AALA2020031059021

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 18,665 hours, 7,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD FLIGHT ATTENDANT SEAT OUTBOARD FLASHLIGHT FAILED.  REPLACED WITH NEW SERVICEABLE FLASHLIGHT BASE PER AMM 25-64-00. OPS CHECK GOOD.
